A 65-year-old male asked:
Disclaimer

husband's last tetanus shot-about 15 yrs ago-left a red raised round lump size of half an apple. was this an allergic reaction? doc didn't seem to kno

1 doctor answer
Dr. James Ferguson
45 years experience Pediatrics
May be allergy: It would be wise to see an allergist before considering another booster.Some people can develop a significant reaction to the tetanus toxoid used in the shot, or other components of the vaccine.
Answered on Jun 17, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Karen Butler
20 years experience Family Medicine
Yes: Any changes in the skin should initiate a visit to the doctor
1
1 thank
A 26-year-old male asked:
Dr. James Fishman
33 years experience Urology
Rest/Ice/Motrin: Testalgia (pain the the testicles) is a common condition seen by urologist. Unless you had some direct trauma to the testicle, i would attribute the d ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month